# SDR DALA2022112907632

- Difficulty date: November 25, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs1420-1440 S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 SECONDARY NRC, IN REF NRC 197. CORROSION ON INTERCOSTAL STA. 1420 TO 1440, S-29L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00680: INTERCOSTAL STA. 1420 TO 1440, S-29L AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM.
